Curvature and injectivity radius estimates for Einstein 4-manifolds

Jeff Cheeger, Gang Tian

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)487-525
Number of pages39
JournalJournal of the American Mathematical Society
Volume19
Issue number2
DOIs
StatePublished - Apr 2006

Fingerprint

Injectivity
4-manifold
Albert Einstein
Curvature
Radius
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Curvature and injectivity radius estimates for Einstein 4-manifolds. / Cheeger, Jeff; Tian, Gang.

In: Journal of the American Mathematical Society, Vol. 19, No. 2, 04.2006, p. 487-525.

Research output: Contribution to journalArticle

@article{d50511fcb5ff4d2e9bc79e798a0e0a20,
title = "Curvature and injectivity radius estimates for Einstein 4-manifolds",
author = "Jeff Cheeger and Gang Tian",
year = "2006",
month = "4",
doi = "10.1090/S0894-0347-05-00511-4",
language = "English (US)",
volume = "19",
pages = "487--525",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Curvature and injectivity radius estimates for Einstein 4-manifolds

AU - Cheeger, Jeff

AU - Tian, Gang

PY - 2006/4

Y1 - 2006/4

UR - http://www.scopus.com/inward/record.url?scp=33645805900&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645805900&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-05-00511-4

DO - 10.1090/S0894-0347-05-00511-4

M3 - Article

VL - 19

SP - 487

EP - 525

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 2

ER -